Kodai Mathematical Journal

Energy gaps for $p$-Yang-Mills fields over compact Riemannian manifolds

Zhen-Rong Zhou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, an inequality of Simons type for $p$-Yang-Mills fields is established over compact Riemannian manifolds, and then, the energy gaps are obtained.

Article information

Kodai Math. J., Volume 41, Number 3 (2018), 465-474.

First available in Project Euclid: 31 October 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Zhou, Zhen-Rong. Energy gaps for $p$-Yang-Mills fields over compact Riemannian manifolds. Kodai Math. J. 41 (2018), no. 3, 465--474. doi:10.2996/kmj/1540951247. https://projecteuclid.org/euclid.kmj/1540951247

Export citation